# SDR DALA2019082604957

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KEEL BEAM FORMER LH SIDE STA Y=715 AND X=37 (FUS). NRC 00594: CRACK ON KEEL BEAM FORMER LH SIDE STA Y=715 AND X=37 WAS REPAIRED PER B717-200 SRM 51-70-11 FIG 201 REP 1. (LP #1240592)
